# SDR UALA2012062203315

- Difficulty date: June 17, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 45,581 hours, 11,797 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 79411
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT STRIP LIGHTT ON 2H BROKEN OFF.  TAPED DEFERRED STICKER OVER MISSING LIGHT AREA.  REPLACED EEL STRIP, OPS CHECK OK.
